# SDR SWAA042689

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 57,207 hours, 42,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C304621
- Part serial: BN31
- Condition: Cracked
- Location: Nr 2 K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT WING NR 2 L/E KRUEGER FLAP CRACKED.  REMOVED AND REPLACED LT WING NR 2 L/E KRUEGER FLAP PER MM.
